# SDR HEEA0010194

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 206310005101
- Condition: Missing
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GENERAL INSPECTION OF AIRCRAFT, FOUND ONE OF THE PILLOW BLOCK BOLTS MISSING FROM THE PILLOW BLOCK ASSEMBLY. INSTALLED 4 EACH NEW BOLTS AND NUTS AND A NEW BUSHING AND 3 NEW WASHERS WHERE BOLT WAS MISSING.  SCRAPPED 3 EACH BOLTS.
